# SDR IPXA2018102965387

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft time: 48,863 hours, 14,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T107446
- Condition: Damaged
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB STIFFENER AT BS 1373, LBL 17, DAMAGED.   REPLACED THE STIFFENER.
